# SDR FDEA2019112633064

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805176
- Condition: Gouged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS AND GOUGES FOUND AT AFT CARGO FLOOR PANEL LOCATED BETWEEN   BS 1330 AND BS 1470 REPLACED AFT CARGO COMPARTMENT FLOOR PANEL IAW BOEING DRAWING #453N1805,    PN 453N1805-176.
